Advertisement

Reactions Weekly

, Volume 1733, Issue 1, pp 322–322 | Cite as

Vedolizumab

Various toxicities: 4 case reports
Case report
  • 28 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective study, four patients were described, who developed toxic myopathy, increased liver enzymes, nausea, acute bronchitis or osteonecrosis of both femora during treatment with vedolizumab for Crohn's disease.

A female patient [age not stated] developed toxic myopathy and increased liver enzymes during treatment with vedolizumab for Crohn's disease. The female patient, who had Crohn's Disease, started receiving treatment with IV infusion of vedolizumab infusion 300mg at weeks 0, 2 and 6. However, she discontinued the treatment with vedolizumab due to toxic myopathy and increased liver enzymes. She had received only a single vedolizumab infusion before she developed toxic myopathy and increased liver enzymes. She was excluded from the study.

A patient [age and sex...

Reference

  1. Hoffmann P, et al. Real-World Outcomes of Vedolizumab Therapy in Ulcerative Colitis and Crohn's Disease at a Tertiary Referral Center. Digestive Diseases 37: 33-44, No. 1, Nov 2018. Available from: URL: http://doi.org/10.1159/000492322 - Germany

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations